MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-3-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for revision due to infection on (b)(6) 2017.A patient specific implant request form was received for the patient's distal femur/ proximal tibia replacements indicate a prior revision on (b)(6) 2017.As noted on the form: "he had a washout (b)(6) 2017 with just change out of the bumper, bushings, tibial sleeve and ptr and infection free since then.".
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 64952105; gmrs small femoral bushing; lot# unknown.Cat# 64812130; mrhk bumper insert - neutral; lot# unknown.Cat# 64812140; mrhk tibial sleeve; lot# unknown.Cat# 64953101; gmrs proximal tib sml; lot# unknown.Cat# 64853111; mrs fem stem w/o body 11x127mm; lot# unknown.Cat# 64956050; gmrs extension piece 50mm; lot# unknown.Cat# 64956060; gmrs extension piece 60mm; lot# unknown.Cat# 64953601; gmrs tib rotating sml comp; lot# unknown.Cat# 64952115; gmrs small axle; lot# unknown.Cat# 64952020; gmrs dist fem comp sml r 65mm; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
GMRS TIBIAL INSERT SMALL 10MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15984813
Report Number0002249697-2022-01827
Device Sequence Number20385693
Product Code KRO
UDI-Device Identifier07613327048810
UDI-Public07613327048810
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6495-3-010
Device Catalogue Number64953010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age19 YR
Patient SexMale
Patient Weight74 KG